# SDR COEA2025103001919

- Difficulty date: June 24, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 31,306 hours, 39,552 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672409218
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 264878 NR 100023   HEAVY CHECK  COE/MAJOR REPAIR DISCREPANCY: INTERNAL FUSELAGE FLOORBEAM 40 HAS LEVEL 2 CORROSION BETWEEN STRINGERS 16L AND 16R. CORRECTIVE ACTION: REPAIRED PER ATR42 SRM 51-25-01.
